I have been suffering from hashimotos thyroiditis for about a year now. My tsh is barely out of range yet I feel HORRID all the time. The thyroid medicine has done little or nothing to make me feel better. In fact I feel worse.
I saw the symptoms of adrenal fatique or insufficiency as it may be called. I have a lot of these symptoms. One thing that was weird is that one of the symptoms is discolored skin or patches of color on the skin. I do not have this.
They are going to inject me and test my levels next week. Could I have an adrenal problem? My 24 hour urine test came back clean. here is my rundown:
YES •chronic, worsening fatigue
YES •muscle weakness
YES •loss of appetite
Other symptoms can include
NO •low blood pressure that falls further when standing, causing dizziness or fainting
YES •irritability and depression
NO •a craving for salty foods due to salt loss
? •hypoglycemia, or low blood glucose
Also, does the injection hurt, or is it done with IV?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.